# SDR YENA2024022100287

- Difficulty date: February 19, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 01156
- Aircraft time: 85,727 hours, 32,239 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1289, EWR-SJU. 'ODOR/ FUME EVENT FROM 10.000 TO GROUND; COMPLIED WITH INF. NOTICE 2017-T015, SECTION A ISOLATED FAULT TO TYPE 10,(A) 1,C PER TSM 05-50-00 - 810 - 085 - B / TSM 05-50-00-810 -085-D. AIRCFRAFT IS OK FOR SERVICE. ACCOMPLISHED LEVEL A ECS DECONTAMINATION.
